| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Particulates (1451); Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an iol (intraocular lens) implantation surgery, a small plastic ring was looped around the trailing haptic causing the iol to get hung up at insertion.The iol was pulled and the ring was removed from trailing haptic.Additional information has been requested, received and stated lens was implanted with no patient harm.